VAERS Data Show 2,000 Percent Increase in Reports of Brain Injuries Following COVID-19 Vaccination

< Please Share This

06/14/2022 / By Belle Carter

Brian Shilhavy of the website Global Research examined data from the Vaccine Adverse Events Reporting System (VAERS) and found a shocking increase in reports of brain damage following the Wuhan coronavirus (COVID-19) vaccination.

“I found out that there is a 2,000 percent or more increase in brain injuries being reported after COVID-19 shots,” he said.

There were 64 cases reported per month since the COVID-19 vaccine distribution started in December 2020. In comparison, there were 1,068 encephalopathy cases reported after other FDA-approved vaccines in the past 30 years for an average of fewer than three cases a month.

Shilhavy also said there is a very clear correlation with increased vaccinations of children with rising rates of autism in the United States, although government health agencies refuse to acknowledge any causal effect between the bloated childhood vaccine schedule and diagnoses of autism. (Related: VAERS records overwhelming adverse events from COVID-19 vaccines in first two months of 2022.)

Apart from brain damage, weakened hearts and blood clots were also found to be few of the side effects reported in children following COVID-19 vaccinations.

A case study published earlier in May in the Journal of Neuroimmunology revealed that a 15-year-old girl developed encephalopathy, myocarditis, and thrombocytopenia simultaneously after getting the second dose of the Pfizer COVID-19 vaccine.

“To the best of our knowledge, this is the first reported case who developed encephalopathy, myocarditis, and thrombocytopenia simultaneously after the second dose of Pfizer-BioNTech mRNA vaccine (BNT162b2) despite no adverse event after the first dose of the same vaccine,” the study authors wrote.

The authors suggested that more research involving more cases must be conducted to find out the exact pathogenesis behind this neurological and cardiac manifestation and the causal role of the vaccine. “The clinician should be aware of the potential adverse event following COVID-19 vaccination and notify them and treat them according to the best evidence available,” the authors recommended.

vaccinedeaths.com < continue reading & to watch video